On the determination of the number of periodic (or closed) solutions of a scalar differential equation with convexity

Publication: Research - peer-reviewJournal article – Annual report year: 2007

View graph of relations

Original languageEnglish
JournalJournal of Mathematical Analysis and Applications
Volume331
Pages (from-to)206-219
DOIs
StatePublished - 2007
Peer-reviewedYes
CitationsWeb of Science® Times Cited: 1
Download as:
Download as PDF
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
Word

ID: 2932084